On the best constants in some non-commutative martingale inequalities

Marius Junge, Quanhua Xu

Research output: Contribution to journalArticlepeer-review

Abstract

The optimal orders are determined for the best constants in the non-commutative Burkholder-Gundy, Doob and Stein inequalities obtained recently in non-commutative martingale theory.

Original languageEnglish (US)
Pages (from-to)243-253
Number of pages11
JournalBulletin of the London Mathematical Society
Volume37
Issue number2
DOIs
StatePublished - Apr 2005

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'On the best constants in some non-commutative martingale inequalities'. Together they form a unique fingerprint.

Cite this